MathSciNet Relay Station
MathSciNet bibliographic data
MR1777033 53C21 (35B05 35J60 58J60)
Finn, David L. Behavior of positive solutions to $\Delta_gu=u^q+Su$ with prescribed singularities. Indiana Univ. Math. J. 49 (2000), no. 1, 177–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement